Title: Irrationality proof of a q-extension of zeta(2) using little q-Jacobi polynomials
Authors: Smet, Christophe
Van Assche, Walter # ×
Issue Date: 2009
Publisher: Seminarjum Matematyczne Uniwersytetu
Series Title: Acta Arithmetica vol:138 issue:2 pages:165-178
ISSN: 0065-1036
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science